Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 195, NWS Norman, OK

April 29, 2012Blaine County, Custer County, Dewey County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 29, 2012, 5:34 AM CDT for Blaine County, Custer County, Dewey County, Oklahoma. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2012, 5:34 AM CDT (10:34 UTC)
Expired
Apr 29, 2012, 6:30 AM CDT
In force
56 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Blaine County, OK, Custer County, OK, Dewey County, OK

The radar

The Vance AFB radar (KVNX), 99 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 10.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
167 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WUUS54 KOUN 291034
SVROUN

OKC011-039-043-291130-
/O.NEW.KOUN.SV.W.0195.120429T1034Z-120429T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
534 AM CDT SUN APR 29 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLAINE COUNTY IN  OKLAHOMA...
  NORTHEASTERN CUSTER COUNTY IN  OKLAHOMA...
  DEWEY COUNTY IN  OKLAHOMA...

* UNTIL 630 AM CDT

* AT 530 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE THUNDERSTORM LOCATED NEAR THOMAS...MOVING NORTHEAST AT 55 
  MPH. THE STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO 
  GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WATONGA...OKEENE...THOMAS...CANTON...CUSTER CITY...LONGDALE...
  HITCHCOCK...GREENFIELD...OAKWOOD...FAY...CANTON LAKE...
  AND EAGLE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3572 9820 3572 9831 3567 9832 3563 9890
      3602 9891 3615 9864 3617 9827 3616 9822
TIME...MOT...LOC 1030Z 240DEG 49KT 3583 9878 

$$

..SPEG.
2 follow-up statements
493 
WWUS54 KOUN 291104
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
604 AM CDT SUN APR 29 2012

OKC011-039-043-291130-
/O.CON.KOUN.SV.W.0195.000000T0000Z-120429T1130Z/
CUSTER OK-BLAINE OK-DEWEY OK-
604 AM CDT SUN APR 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM 
CDT FOR NORTHEASTERN CUSTER...BLAINE AND DEWEY COUNTIES...

AT 601 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
HITCHCOCK...MOVING EAST-NORTHEAST AT 45 MPH. ADDITIONAL STRONG TO 
SEVERE STORMS WERE LOCATED FROM 5 MILES SOUTHEAST OF TALOGA TO 
CUSTER CITY.

LOCATIONS IMPACTED INCLUDE...
WATONGA...OKEENE...THOMAS...CANTON...CUSTER CITY...LONGDALE...
HITCHCOCK...GREENFIELD...OAKWOOD...FAY...CANTON LAKE AND EAGLE 
CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3572 9820 3572 9831 3567 9832 3563 9890
      3602 9891 3615 9864 3617 9827 3616 9822
TIME...MOT...LOC 1101Z 243DEG 41KT 3594 9844 

$$

..SPEG.
730 
WWUS54 KOUN 291129
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
629 AM CDT SUN APR 29 2012

OKC011-043-039-291140-
/O.EXP.KOUN.SV.W.0195.000000T0000Z-120429T1130Z/
CUSTER OK-BLAINE OK-DEWEY OK-
629 AM CDT SUN APR 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUSTER...
BLAINE AND DEWEY COUNTIES WILL EXPIRE AT 630 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND WAS NO 
LONGER SEVERE. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. 

LAT...LON 3572 9820 3572 9831 3567 9832 3563 9890
      3602 9891 3615 9864 3617 9827 3616 9822
TIME...MOT...LOC 1128Z 240DEG 49KT 3594 9844 

$$

..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 4:06 AM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Apr 29, 4:06 AM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
406 AM CDT SUN APR 29 2012

.DISCUSSION...
SEVERE THUNDERSTORM AND HEAVY RAINFALL POTENTIAL TODAY
THROUGH MONDAY NIGHT ARE THE MAIN CONCERNS.

THIS MORNING...THINK MOST...IF NOT ALL SHOWERS AND STORMS...
WILL STAY NORTH OF I-40. WITH MUCAPE UP TO 2000 J/KG...0-6 KM
BULK SHEAR 40-55 KT...AND ACTIVITY NORTH OF A SURFACE BOUNDARY
WHICH WAS NEAR AN ALTUS TO OKLAHOMA CITY LINE AS OF 3 AM CDT...
LARGE HAIL POSSIBLY UP TO TENNIS BALLS AND HEAVY RAINFALL OF 1 TO
2 INCHES REMAIN THE MAIN HAZARDS WITH SCATTERED TO NUMEROUS
ELEVATED STORMS OVER NORTHERN OKLAHOMA. LOCATIONS SOUTH OF I-40
WILL LIKELY REMAINED CAPPED AND RAINFREE. TIERED RAIN CHANCES FROM
5 TO 10 PERCENT OVER WESTERN NORTH TEXAS TO 90 PERCENT NEAR THE
KANSAS STATE LINE.

THIS AFTERNOON INTO TONIGHT...SHOWERS AND THUNDERSTORMS WILL
LIKELY REDEVELOP NEAR THE BOUNDARY MENTIONED ABOVE IN THE 3
TO 8 PM TIME FRAME...THEN MOVE NORTHEAST. THE BEST RAIN CHANCES
WILL BE NORTH OF I-40 WHERE CAPPING WILL BE WEAKEST.

A FEW STORMS MAY BE SEVERE THIS AFTERNOON AND TONIGHT DUE TO
ABUNDANT MOISTURE...STRONG SHEAR...AND MODERATE INSTABILITY.
LARGE HAIL APPEARS TO BE THE MAIN CONCERN WITH ANY SEVERE
STORM...THOUGH HAIL SIZES MAY NOT BE AS BIG COMPARED TO LAST
EVENING DUE TO LESS DRY MID LEVEL AIR AND LESS INSTABILITY.
A FEW DAMAGING WIND GUSTS OF 60 MPH OR GREATER AND HEAVY RAIN
COULD OCCUR AS WELL. IF DISCRETE CELLS COULD DEVELOP AND MOVE INTO
THE WARM SECTOR SOUTHEAST OF THE BOUNDARY MENTIONED ABOVE...THERE
WOULD BE A LOW CHANCE FOR TORNADOES. WITHOUT A SIGNIFICANT TRIGGER
FOR LIFT...APPEARS WIDESPREAD SEVERE WEATHER WILL NOT OCCUR.
SHOWERS AND STORMS WILL LIKELY WEAKEN AFTER MIDNIGHT.

MONDAY AND MONDAY NIGHT...ANOTHER ROUND OF SHOWERS AND STORMS MAY
DEVELOP AND AFFECT THE AREA...PROBABLY DEVELOPING OVER THE EASTERN
TEXAS PANHANDLE OR FAR WESTERN OKLAHOMA DURING THE LATE AFTERNOON
AND EVENING HOURS...THEN MOVE EAST OVERNIGHT. ADDITIONAL SEVERE
STORMS ARE POSSIBLE WITH LARGE HAIL AND HEAVY RAIN AS THE PRIMARY
HAZARDS. APPEARS THE BEST RAIN CHANCES WILL BE NORTH OF I-40
WHERE CAPPING WILL BE WEAKEST.

TUESDAY THROUGH SATURDAY...WARM TO VERY WARM AND HUMID CONDITIONS
ARE EXPECTED WITH CHANCES FOR RAIN APPEARING TO BE TOO LOW TO
MENTION DUE TO STRONG CAPPING.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  78  66  80  67 /  40  60  30  30
HOBART OK         77  63  79  64 /  50  70  30  30
WICHITA FALLS TX  80  67  82  67 /  20  40  20  20
GAGE OK           73  58  82  58 /  80  70  30  30
PONCA CITY OK     78  63  77  67 /  90  70  50  40
DURANT OK         82  67  80  67 /  10  20  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

26/17
Hazardous weather outlook, Apr 29, 5:19 AM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
519 AM CDT SUN APR 29 2012

OKZ004>048-050>052-TXZ083>090-291700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
519 AM CDT SUN APR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA INCLUDES ALL OF WESTERN NORTH TEXAS AND
THE PART OF OKLAHOMA NORTHWEST OF A LINE FROM ARDMORE TO ADA
TO HOLDENVILLE.

TIMING...
SEVERE THUNDERSTORMS ARE MOST LIKELY AT TWO DIFFERENT TIME
PERIODS TODAY AND TONIGHT ACROSS THE NORTH HALF OF OKLAHOMA...
NORTH OF I-40...WITH ROUND ONE OCCURRING BEFORE 10 AM CDT
AND ROUND TWO BETWEEN 3 PM AND MIDNIGHT CDT.

FOR THE REMAINER OF THE SLIGHT RISK AREA...SEVERE
THUNDERSTORMS ARE MOST LIKELY BETWEEEN 3 PM AND MIDNIGHT CDT.

IMPACTS...
VERY LARGE HAIL UP TO THE SIZE OF TENNIS BALLS IS THE MAIN
HAZARD TODAY AND TONIGHT.

HEAVY RAIN AND LOCALIZED FLOODING IS A CONCERN TODAY AND
TONIGHT ESPECIALLY OVER THE NORTH HALF OF OKLAHOMA.

A FEW DAMAGING WIND GUSTS UP TO 65 MPH ARE POSSIBLE THIS
AFTERNOON AND EVENING.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS TODAY
AND TONIGHT ACROSS THE AREA.

DISCUSSION...
THE FIRST ROUND OF STORMS WILL AFFECT THE NORTH HALF OF OKLAHOMA
THROUGH 10 AM CDT THIS MORNING BEFORE WEAKENING AND MOVING
NORTH AND EAST OF THE AREA. LARGE HAIL AND HEAVY RAIN ARE THE
MAIN HAZARDS WITH THESE ELEVATED STORMS DUE TO MODERATE
INSTABILITY AND STRONG SHEAR.

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP BETWEEN 3 AND
8 PM NEAR AND NORTH A DEVELOPING WARM FRONT...LIKELY NEAR AN ALTUS
TO PONCA CITY LINE. THESE STORMS WILL BE CAPABLE OF LARGE HAIL...
DAMAGING WINDS...AND HEAVY RAIN AS THEY MOVE EAST. THESE STORMS
WILL PROBABLY WEAKEN AFTER MIDNIGHT CDT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY APR 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL MAY CAUSE FLOODING TODAY AND TONIGHT...
PARTICULARLY OVER THE NORTH HALF OF OKLAHOMA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON MONDAY...
MAINLY DURING THE AFTERNOON AND EVENING HOURS OVER MUCH
OF OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN HAZARDS.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL MAY CAUSE FLOODING MONDAY AND MONDAY
NIGHT...PARTICULARLY OVER THE NORTH HALF OF OKLAHOMA.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
NOON TODAY.

MBS

In the hours before

Special weather statement, Apr 29, 2:12 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
212 AM CDT SUN APR 29 2012

OKZ018-019-290745-
LOGAN OK-KINGFISHER OK-
212 AM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN AND KINGFISHER COUNTIES
UNTIL 245 AM CDT...

AT 210 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM LOVELL TO DOVER...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
KINGFISHER...HENNESSEY...CRESCENT...DOVER...MARSHALL...ORLANDO AND
LOVELL.

LAT...LON 3614 9736 3582 9767 3584 9814 3616 9796
      3617 9736
TIME...MOT...LOC 0710Z 235DEG 24KT 3601 9767 3598 9797

MAXWELL
Local storm report, Apr 29, 2:28 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
228 AM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             6 S STILLWATER          36.03N 97.06W
04/29/2012  E1.00 INCH       PAYNE              OK   EMERGENCY MNGR

            FELL FOR 10 MINUTES AND COVERED THE GROUND.

&&

EM
Special weather statement, Apr 29, 2:32 AM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
232 AM CDT SUN APR 29 2012

OKZ009-014-290800-
ROGER MILLS OK-ELLIS OK-
232 AM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS AND SOUTHEASTERN
ELLIS COUNTIES UNTIL 300 AM CDT...

AT 229 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CRAWFORD...
MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ANGORA...CRAWFORD AND ROLL.

LAT...LON 3606 9953 3584 9937 3582 9937 3565 9982
      3581 9994
TIME...MOT...LOC 0729Z 238DEG 29KT 3575 9983

MAXWELL
Special weather statement, Apr 29, 2:54 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
254 AM CDT SUN APR 29 2012

OKZ012-013-018>020-290830-
LOGAN OK-KINGFISHER OK-GARFIELD OK-PAYNE OK-NOBLE OK-
254 AM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...NORTHEASTERN
KINGFISHER...SOUTHEASTERN GARFIELD...WESTERN PAYNE AND NOBLE
COUNTIES UNTIL 330 AM CDT...

AT 252 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOVELL...
MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
PERRY...COVINGTON...MARSHALL...MULHALL...ORLANDO...LOVELL...LUCIEN
AND HAYWARD.

LAT...LON 3619 9717 3592 9767 3612 9787 3643 9740
TIME...MOT...LOC 0752Z 232DEG 41KT 3602 9769

MAXWELL
Special weather statement, Apr 29, 2:58 AM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
258 AM CDT SUN APR 29 2012

OKZ009-014-015-290830-
ROGER MILLS OK-DEWEY OK-ELLIS OK-
258 AM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGER MILLS...
SOUTHWESTERN DEWEY AND SOUTHEASTERN ELLIS COUNTIES UNTIL 330 AM
CDT...

AT 257 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES
NORTHEAST OF ROLL...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
LEEDEY AND ANGORA.

LAT...LON 3614 9940 3584 9914 3575 9965 3587 9974
TIME...MOT...LOC 0757Z 245DEG 27KT 3585 9960

MAXWELL
Special weather statement, Apr 29, 4:43 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
443 AM CDT SUN APR 29 2012

OKZ014-021-291015-
ROGER MILLS OK-BECKHAM OK-
443 AM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROGER MILLS AND
NORTHERN BECKHAM COUNTIES UNTIL 515 AM CDT...

AT 441 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES
NORTHWEST OF TEXOLA...MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SAYRE...SWEETWATER AND BERLIN.

LAT...LON 3547 9999 3555 9964 3555 9961 3554 9959
      3532 9952 3525 9952 3522 10000 3543 10001
TIME...MOT...LOC 0941Z 255DEG 39KT 3532 10008

..SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:42 PM CDTSpecial Weather StatementOUNCuster33 min
Apr 28, 9:14 PM CDTSpecial Weather StatementOUNCanadian31 min
Apr 28, 9:18 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer42 min
Apr 28, 9:25 PM CDTSpecial Weather StatementOUNWashita35 min
Apr 28, 9:55 PM CDTSevere Thunderstorm WarningOUNCanadian50 min
Apr 28, 10:11 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita49 min
Apr 28, 10:19 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Major41 min
Apr 28, 10:44 PM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma46 min
Apr 28, 10:53 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major52 min
Apr 28, 11:01 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady44 min
Apr 28, 11:04 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon41 min
Apr 28, 11:19 PM CDTSpecial Weather StatementOUNGarfield26 min
Apr 28, 11:20 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon40 min
Apr 28, 11:22 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major53 min
Apr 28, 11:25 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma50 min
Apr 28, 11:29 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson61 min
Apr 28, 11:41 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne49 min
Apr 28, 11:42 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne63 min
Apr 28, 11:46 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady44 min
Apr 28, 11:50 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Roger Mills, Washita55 min
Apr 29, 12:12 AM CDTSevere Thunderstorm WarningOUNGrant63 min
Apr 29, 12:27 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie48 min
Apr 29, 12:30 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher60 min
Apr 29, 12:32 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne58 min
Apr 29, 12:38 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble49 min
Apr 29, 12:40 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey37 min
Apr 29, 12:43 AM CDTSevere Thunderstorm WarningOUNNoble49 min
Apr 29, 12:45 AM CDTSevere Thunderstorm WarningOUNRoger Mills27 min
Apr 29, 1:24 AM CDTSpecial Weather StatementOUNCaddo36 min
Apr 29, 1:26 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne33 min
Apr 29, 1:35 AM CDTSpecial Weather StatementOUNLogan25 min
Apr 29, 1:40 AM CDTSpecial Weather StatementOUNRoger Mills35 min
Apr 29, 1:43 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne62 min
Apr 29, 2:12 AM CDTSpecial Weather StatementOUNKingfisher33 min
Apr 29, 2:32 AM CDTSpecial Weather StatementOUNRoger Mills28 min
Apr 29, 2:54 AM CDTSpecial Weather StatementOUNLogan36 min
Apr 29, 2:58 AM CDTSpecial Weather StatementOUNRoger Mills32 min
Apr 29, 3:24 AM CDTSevere Thunderstorm WarningOUNRoger Mills66 min
Apr 29, 4:31 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills59 min
Apr 29, 4:43 AM CDTSpecial Weather StatementOUNBeckham32 min
Apr 29, 7:08 AM CDTSpecial Weather StatementOUNKingfisher37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.